# SDR CA000712009

- Difficulty date: June 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,674 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 4032700
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,638 hours
- Component: 4550726
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) - PIPER AIRCRAFT SETTLED LOWER TO LEFT SIDE ON LANDING.  INITIAL INSPECTION REVEALED FLAT LEFT MAIN OLEO & EVIDENCE OF HYDRAULIC FLUID  LEAK ON LEFT GEAR AND UNDER LEFT WING.  FURTHER INSPECTION REVEALED AN APPROX 6 INCH CRACK ON AFT/BOTTOM SIDE OFUPPER GEAR TRUNNION. ADDITIONAL INFO: PART AFFECTED HAS 5638 HRS PREVIOUS TAKEOFF.  LANDINGS OF THE DAY WERE REPORTED NORMAL.  AIRCRAFT OPERATES WITH INCREASED TAKEOFF  WEIGHT OF 7368 LBS IN ACCORDANCE WITH BOUNDARY LAYER RESEARCH VORTEX  GENERATOR KIT STC # SA00192SE, INSTALLED APRIL 1995.
